# SDR SIMA20180329002

- Difficulty date: March 27, 2018
- Submitted: March 29, 2018
- Operation: Air carrier
- Aircraft: N222NS
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000528
- Aircraft time: 5,730 hours, 4,045 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 10007005
- Part serial: 2015100020
- Condition: Failed
- Location: Ac Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BURNING ODOR IN THE COCPIT AND CABIN FOR APPROXIMATELY 5 MINUTES, DURING TAXI TO THE GATE.  REMOVED AND REPLACED THE RT ACM AND RT DUEL HEAT EXCHANGER IAW AMM 21-51-05, AND 21-51-04.  LEAK AND OPS CHECKED GOOD.
